# SDR FDEA201312283054

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin Panel
- Part number: 111N31024
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1020 - 1040, RBL 53 - 60 CTR FUEL TANK UPPER SKIN PANEL FOUND CORROSION. REPAIR CARRIED OUT IAW EA F-5730 T0 303250A PART 1.  CORROSION FOUND ON LT & RT SIDE CTR WING TANK UPPER AFT SKIN PANEL.
